1996 On the semiconductor drift diffusion equations
Hugo Beirão da Veiga
Differential Integral Equations 9(4): 729-744 (1996). DOI: 10.57262/die/1367969884

Abstract

In [2] we proved global boundedness for the system (1.1); see Theorem 1.1 below. Here we show global existence for weak solutions (Theorem 1.2), existence of a global bounded attractor (Theorem 1.3), and strong continuous dependence on the data (Theorem 1.4) for the weak solutions.

Citation

Download Citation

Hugo Beirão da Veiga. "On the semiconductor drift diffusion equations." Differential Integral Equations 9 (4) 729 - 744, 1996. https://doi.org/10.57262/die/1367969884

Information

Published: 1996
First available in Project Euclid: 7 May 2013

zbMATH: 0859.35055
MathSciNet: MR1401434
Digital Object Identifier: 10.57262/die/1367969884

Subjects:
Primary: 35Q99
Secondary: 35K57 , 82D99

Rights: Copyright © 1996 Khayyam Publishing, Inc.

JOURNAL ARTICLE
16 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

Vol.9 • No. 4 • 1996
Back to Top